Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Joint pain, lower back pain, fever, vitamin d, done phosphorous serum, xray, taken vitamin d injections, sazo, nucoxia, naprosyn, pain in hip and thighs

hi doctor i am 36 years female and having joint pains and lower back pain from last 1 month . now having 99.5 fever also. my vitamin d 3 and my pth result is 82.80.phosphorus serum is 3.80 xray for lower spine is normal .alkaline phosphate is67.00 calcium serum is8.80 i have taken vitamin d injections for 3 days.and sazo 500,nucoxia 90,naprosyn500 and bio d3 max for last 15 daysbut my situation remain the same pain is also towards my hips and thighs please help swift d helpme alittle please suggest me what to do thanks.
Asked On : Sat, 5 May 2012
Answers:  1 Views:  114
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
Your symptoms are likely to be due to calcium and vitamin D 3 deficiency. In spite of best of treatment and regular supplements of calcium, it takes about 2 weeks for the symptoms to subside gradually. You need a complete bed rest and hot fomentation of your back till then.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal
Answered: Sat, 5 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor